Top 8 Acetaminophen 500mg PM Capsules – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg, 375 Gelcaps

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 375 count Bottle. 500 mg.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

2. Rite Aid

#ad

80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine

#ad
Rite Aid #ad - Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed. Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, relief from muscular or body aches, menstrual pain relief, and arthritis and/or joint pain relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

3. PONUMO

#ad

Extra Strength Acetaminophen PM 500 mg 375 Tablets | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain, GenCare

#ad
PONUMO #ad - Bulk savings bottle - enjoy always having pm formulated acetaminophen at hand for you and your family. 1 pill contains 500 milligrams of Acetaminophen. Join thousands of satisfied customers and families. Click add-to-Cart Today! Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.

This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia. Nighttime formula - our pm sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. 100% satisfaction guarantee - always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee.

Total pain relief - acetaminophen generic tylenol is the fast acting pain reliever for people suffering from headaches, inflammation, menstrual cramps, migraines, joint pain, sore muscles, toothaches, back aches and common cold and flu symptoms. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. Extra strength - the combination of 500 mg acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief.
BrandPONUMO #ad
ManufacturerPONUMO #ad
Part NumberEB-006

4. Amazon Basic Care

#ad

500 mg, Amazon Basic Care Extra Strength Pain Relief, 500 Count Pack of 1, White, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Purpose: extra strength pain relief, acetaminophen Caplets, muscular aches, backache, temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, 500 mg, toothache, headache, and premenstrual and menstrual cramps.

It also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

5. Amazon Basic Care

#ad

100 Count, Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg

#ad
Amazon Basic Care #ad - For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Effective: this product temporarily relieves minor aches and pains due to headache, backache, minor pain of arthritis, the common cold, muscular aches, toothache and premenstrual and menstrual cramps Also temporarily reduces fever. Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.

Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

6. HealthA2Z

#ad

Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever Plus Nighttime Sleep Aid | Non-Habit Forming, HealthA2Z Extra Strength Pain Relief PM, 150 Caplets

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. 500 mg acetaminophen, headache, joint, a proven pain reliever, helps relieve muscle, and arthritis pain quickly. Compare to Tylenol PM active ingredient. Adults and children 12 years and over: take 2 caplets at bedtime. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4.5 Inches
Length2.25 Inches
Weight0.26 Pounds
Width2.25 Inches
Part NumberFP0658

7. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 400 count. Rapid release.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471

8. Rite Aid

#ad

Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps, 225 Count | Pain Reliever

#ad
Rite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands.

Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. This aspirin-free arthritis pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.